# SDR XE4R2014090500516

- Difficulty date: August 7, 2014
- Submitted: September 5, 2014
- Operation: General aviation
- Aircraft: N530VA
- Make and model: Airbus A319-112
- Aircraft serial: 3685
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347213320800
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN SEAT TRACK BETWEEN FRAMES 64-66 AT Y765 HAS CORROSION BEYOND LIMITS.    SEAT TRACK WAS REPLACED IAW SRM 51-42-11.
